Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 192, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Aug 11, 2018, 3:14 AM EDT for Cumberland County, Harnett County, Sampson County, North Carolina. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2018, 3:14 AM EDT (07:14 UTC)
- Expired
- Aug 11, 2018, 4:01 AM EDT
- In force
- 47 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cumberland County, NC, Harnett County, NC, Sampson County, NC
The radar
The Raleigh/Durham radar (KRAX), 56 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 7.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 51 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1677 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
093
WUUS52 KRAH 110714
SVRRAH
NCC051-085-163-110815-
/O.NEW.KRAH.SV.W.0192.180811T0714Z-180811T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
314 AM EDT SAT AUG 11 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Northwestern Sampson County in central North Carolina...
Harnett County in central North Carolina...
Northern Cumberland County in central North Carolina...
* Until 415 AM EDT
* At 313 AM EDT, a severe thunderstorm was located near Pope AFB, or
8 miles north of Fort Bragg, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Fayetteville, Lillington, Fort Bragg, Dunn, Godwin, Pope AFB,
Spring Lake, Erwin, Coats and Wade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3514 7911 3517 7910 3519 7910 3520 7911
3535 7914 3546 7863 3540 7860 3535 7855
3533 7854 3522 7855 3513 7858
TIME...MOT...LOC 0713Z 261DEG 18KT 3525 7905
HAIL...<.75IN
WIND...60MPH
$$
266 follow-up statements
494
WWUS52 KRAH 110728
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
328 AM EDT SAT AUG 11 2018
NCC051-085-163-110815-
/O.CON.KRAH.SV.W.0192.000000T0000Z-180811T0815Z/
Sampson NC-Harnett NC-Cumberland NC-
328 AM EDT SAT AUG 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT
FOR NORTHWESTERN SAMPSON...SOUTHERN HARNETT AND NORTHERN CUMBERLAND
COUNTIES...
At 327 AM EDT, a severe thunderstorm was located 9 miles southwest of
Lillington, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fayetteville, Lillington, Fort Bragg, Dunn, Godwin, Pope AFB, Spring
Lake, Erwin, Coats and Wade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Torrential rainfall is occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3514 7907 3524 7905 3536 7908 3546 7863
3540 7860 3535 7855 3533 7854 3522 7855
3513 7858
TIME...MOT...LOC 0727Z 261DEG 27KT 3527 7888
HAIL...<.75IN
WIND...60MPH
$$
26546
WWUS52 KRAH 110734
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
334 AM EDT SAT AUG 11 2018
NCC051-085-163-110815-
/O.CON.KRAH.SV.W.0192.000000T0000Z-180811T0815Z/
Sampson NC-Harnett NC-Cumberland NC-
334 AM EDT SAT AUG 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT
FOR NORTHWESTERN SAMPSON...SOUTHEASTERN HARNETT AND NORTHERN
CUMBERLAND COUNTIES...
At 334 AM EDT, a severe thunderstorm was located 8 miles south of
Lillington, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fayetteville, Lillington, Fort Bragg, Dunn, Godwin, Spring Lake,
Erwin, Coats, Wade and Falcon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3514 7899 3525 7896 3537 7902 3546 7863
3540 7860 3535 7855 3533 7854 3522 7855
3513 7858
TIME...MOT...LOC 0734Z 259DEG 29KT 3528 7883
HAIL...<.75IN
WIND...60MPH
$$
26262
WWUS52 KRAH 110740
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
340 AM EDT SAT AUG 11 2018
NCC051-085-163-110815-
/O.CON.KRAH.SV.W.0192.000000T0000Z-180811T0815Z/
Sampson NC-Harnett NC-Cumberland NC-
340 AM EDT SAT AUG 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT
FOR NORTHWESTERN SAMPSON...SOUTHEASTERN HARNETT AND NORTHEASTERN
CUMBERLAND COUNTIES...
At 339 AM EDT, a severe thunderstorm was located 7 miles northwest of
Godwin, or 7 miles south of Lillington, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fayetteville, Lillington, Dunn, Godwin, Erwin, Coats, Wade, Falcon,
Linden and Buies Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.
&&
LAT...LON 3514 7890 3525 7889 3539 7894 3546 7863
3540 7860 3535 7855 3533 7854 3522 7855
3513 7858
TIME...MOT...LOC 0739Z 261DEG 18KT 3528 7879
HAIL...<.75IN
WIND...60MPH
$$
26415
WWUS52 KRAH 110750
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
350 AM EDT SAT AUG 11 2018
NCC051-085-163-110815-
/O.CON.KRAH.SV.W.0192.000000T0000Z-180811T0815Z/
Sampson NC-Harnett NC-Cumberland NC-
350 AM EDT SAT AUG 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT
FOR NORTHWESTERN SAMPSON...SOUTHEASTERN HARNETT AND NORTHEASTERN
CUMBERLAND COUNTIES...
At 349 AM EDT, a severe thunderstorm was located near Godwin, or 8
miles southeast of Lillington, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lillington, Dunn, Godwin, Erwin, Coats, Wade, Falcon, Linden and
Buies Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.
&&
LAT...LON 3514 7882 3525 7881 3541 7887 3546 7863
3540 7860 3535 7855 3533 7854 3522 7855
3513 7858
TIME...MOT...LOC 0749Z 258DEG 23KT 3530 7873
HAIL...<.75IN
WIND...60MPH
$$
26732
WWUS52 KRAH 110755
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
355 AM EDT SAT AUG 11 2018
NCC051-085-163-110815-
/O.CON.KRAH.SV.W.0192.000000T0000Z-180811T0815Z/
Sampson NC-Harnett NC-Cumberland NC-
355 AM EDT SAT AUG 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT
FOR NORTHWESTERN SAMPSON...SOUTHEASTERN HARNETT AND NORTHEASTERN
CUMBERLAND COUNTIES...
At 353 AM EDT, a severe thunderstorm was located 3 miles west of
Dunn, or 9 miles southeast of Lillington, moving east at 20 mph. The
storm has weakened in the past fifteen minutes; and if this trend
continues through 400 AM EDT, the warning will be cancelled early.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lillington, Dunn, Godwin, Erwin, Coats, Wade, Falcon, Linden and
Buies Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.
&&
LAT...LON 3514 7878 3526 7878 3542 7884 3546 7863
3540 7860 3535 7855 3533 7854 3522 7855
3513 7858
TIME...MOT...LOC 0753Z 261DEG 18KT 3530 7870
HAIL...<.75IN
WIND...60MPH
$$
26402
WWUS52 KRAH 110801
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
401 AM EDT SAT AUG 11 2018
NCC051-085-163-110810-
/O.CAN.KRAH.SV.W.0192.000000T0000Z-180811T0815Z/
Sampson NC-Harnett NC-Cumberland NC-
401 AM EDT SAT AUG 11 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SAMPSON...
SOUTHEASTERN HARNETT AND NORTHEASTERN CUMBERLAND COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3514 7878 3526 7878 3542 7884 3546 7863
3540 7860 3535 7855 3533 7854 3522 7855
3513 7858
TIME...MOT...LOC 0800Z 261DEG 18KT 3531 7865
$$
26What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 1:45 AM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Aug 11, 1:45 AM EDT, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 145 AM EDT Sat Aug 11 2018 .SYNOPSIS... An upper level trough will cross central NC today. Meanwhile an upper level low pressure system will strengthen and settle over Ohio. This weather system will keep North Carolina in a damp and unsettled pattern through Monday. && .NEAR TERM /THROUGH TONIGHT/... As of 950 PM Friday... A relatively quiet evening to this point but have some ongoing convection in the KRWI area and a small complex of storms moving northeastward and could hold together and move into parts of the Triad. This will be the greater area of concern moving into the overnight hours as a low moving out of the Ohio Valley will continue pushing eastward with some help of an upper level trough. This will increase pops across the west overnight and into Saturday morning. Currently the environment for storms is not particulary primed as cells will have to fight some convective inhibition on the way to 500 J/KG of ML CAPE. There is some 20 kts of effective shear in the area and there is some multicellular organization to convection currently over western NC spanning a line from Boone to Brevard. Lows tonight generally in the lower 70s. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... As of 335 AM Friday... PW will be slipping back to around 1.5" over W NC Sat morning within a period of weak post-shortwave subsidence, as 850-700 mb winds become light northwesterly. East of here, however, will maintain an elevated PW near 2.0" for much of the day, until the dampened wave progresses ENE out of the area late Sat afternoon and early evening. Moderate CAPE is expected in the afternoon, with deep layer shear of 20-25 kts, and at least weak upper divergence will be maintained as a broad upper jet persists to our N and NW. Will hold onto good chance to low end likely pops, highest in the NE with lower pops in the W and far S, further removed from the better mid level winds. Expect highs of 85-92, with more clouds than sun across the N. Pops should trail off west to east overnight with the dip in PW and lull in lift-inducing mechanisms. Lows 69-74 under partly to mostly cloudy skies. -GIH && .LONG TERM /SUNDAY THROUGH FRIDAY/... As of 252 PM Friday... Sunday through Tuesday: The mid-upper level closed low will sit in place over the lower Great Lakes/Ohio Valley on Sunday, gradually meandering eastward on Monday and Tuesday. Meanwhile, high pressure will remain in place to the southeast over the Atlantic. At the surface, an elongated area of low pressure/trough will linger over the Mid-Atlantic, east of the Appalachians. The southeast return flow around the high and the south-southwesterly flow ahead of the positively-tilted upper low/trough will both advect moisture into the region from the Atlantic and Gulf, respectively. The resultant moist, conditionally unstable environment will favor the development of showers and thunderstorms, especially during the afternoon and lasting into the early overnight hours. The models remain in fairly good agreement with this system and thus forecast confidence remains on the high side with respect to chances for convection. Generally expect the highest rainfall totals across the eastern portions of the area, though expect most everywhere to receive some, if not quite a bit, of rain Sunday through Tuesday. High temperatures will range from mid 80s across the north to around 90 degrees south. Lows Sunday night are expected to be in the upper 60s to mid 70s, decreasing Monday and Tuesday into the mid 60s to low 70s. Wednesday through Friday: The upper low is expected to finally lift off to the north on Wednesday, with some brief upper level ridging into the area Thursday and Thursday night before another trough amplifies to the west on Friday. As a result of the NW flow and subsidence in the wake of the departing low, expect a couple of predominantly dry days Wednesday and Thursday, though a few diurnally driven showers will be possible as the Piedmont trough remains in place over the Carolinas and Virginia. Highs will again rise into the upper 80s to mid 90s while lows in the 69-74 degree range will persist. As the next low pressure system develops to the west and begins its approach toward the region, expect a return of aft/eve convection and increasing chances of it by the end of the week. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... As of 145 AM Saturday... While VFR conditions expected at the TAF sites through 06Z Sunday, scattered convection that occurs near or in vicinity of the TAF sites will result in MVFR conditions. This threat will increase in vicinity of KRDU and KFAY by 09Z, and possibly in proximity of KRWI by 10Z. The threat for convection will wane in vicinity of the Triad terminals after 07Z. In vicinity of the Triad terminals, a few pockets of MVFR/IFR ceilings may occur as low stratus deck develops in the wake of the exiting convection. At this time, the threat appears greatest south of the Triad terminals. After 13z, bulk of scattered convection will dissipate. However, expect scattered convection to redevelop by early-mid afternoon, primarily in vicinity of KRDU, KFAY, and KRWI, and less of a threat around the Triad. Most of the scattered convection will dissipate by 02Z Sunday. The weather pattern shaping up for Sunday and Monday will support the development of scattered to numerous showers and t-storms, increasing the probability of MVFR/IFR conditions. A slight downturn in convective coverage anticipated for Tuesday and Wednesday. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...WSS NEAR TERM...Ellis SHORT TERM...Hartfield LONG TERM...KC AVIATION...WSS
Hazardous weather outlook, Aug 10, 4:18 AM EDT, 22 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 418 AM EDT Fri Aug 10 2018 NCZ009>011-026>028-041>043-077-078-083>086-088-089-110830- Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson- Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- 418 AM EDT Fri Aug 10 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another unsettled and wetter than average pattern over the eastern U.S. may result in episodes of heavy rainfall and flooding over central NC this weekend through early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007-008-021>025-038>040-073>076-110830- Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson- Randolph-Chatham-Stanly-Montgomery-Moore-Lee- 418 AM EDT Fri Aug 10 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Locally heavy rain will be possible tonight and with already saturated soils across the Piedmont this could lead to isolated flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another unsettled and wetter than average pattern over the eastern U.S. may result in episodes of heavy rainfall and flooding over central NC this weekend through early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 11, 1:36 AM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Raleigh NC
136 AM EDT SAT AUG 11 2018
NCZ075-110630-
Moore NC-
136 AM EDT SAT AUG 11 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MOORE COUNTY UNTIL 230
AM EDT...
At 136 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Biscoe, or 13 miles east of Troy, moving northeast
at 20 mph.
Wind gusts up to 40 mph will be possible with this storm.
Heavy rain, with one to two inches in the next hour, and related
minor flooding, will also be possible with this storm.
Locations impacted include...
Carthage, Whispering Pines, Robbins, Eagle Springs, Glendon and Seven
Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3519 7965 3520 7966 3523 7966 3525 7968
3526 7970 3535 7972 3552 7943 3552 7940
3548 7936 3546 7935 3544 7933 3543 7933
3540 7929 3529 7929
TIME...MOT...LOC 0536Z 243DEG 16KT 3530 7967
26Local storm report, Aug 11, 2:12 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
212 AM EDT SAT AUG 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM HAIL 2 WSW STAR 35.39N 79.81W
08/11/2018 E1.00 INCH MONTGOMERY NC BROADCAST MEDIA
REPORT RECEIVED VIA SOCIAL MEDIA PAGE.
&&
RAHLocal storm report, Aug 11, 2:33 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
233 AM EDT SAT AUG 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG 1 SE CARTHAGE 35.33N 79.40W
08/11/2018 MOORE NC LAW ENFORCEMENT
1 TREE DOWN US HIGHWAY 15 501 AND
VASS-CARTHAGE ROAD. TIME ESTIMATED BY RADAR.
&&
RAHLocal storm report, Aug 11, 2:36 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
236 AM EDT SAT AUG 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM HAIL 4 W CAMERON 35.33N 79.32W
08/11/2018 E0.88 INCH MOORE NC TRAINED SPOTTER
&&
RAHSpecial weather statement, Aug 11, 2:46 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Raleigh NC
246 AM EDT SAT AUG 11 2018
NCZ075>077-088-110745-
Lee NC-Harnett NC-Moore NC-Cumberland NC-
246 AM EDT SAT AUG 11 2018
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MOORE...HARNETT...
NORTHWESTERN CUMBERLAND AND SOUTHERN LEE COUNTIES UNTIL 345 AM EDT...
At 246 AM EDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Carthage, moving east at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Lillington, Spring Lake, Broadway, Vass, Cameron, Linden, Lemon
Springs, Raven Rock State Park, Olivia and Pineview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, and other light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3521 7914 3521 7930 3539 7931 3553 7876
3518 7871
TIME...MOT...LOC 0646Z 268DEG 19KT 3531 7922
WSSLocal storm report, Aug 11, 2:55 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
255 AM EDT SAT AUG 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 AM TSTM WND DMG 1 W VASS 35.26N 79.29W
08/11/2018 MOORE NC LAW ENFORCEMENT
LARGE BRANCH IN THE POWERLINES; POWER
COMPANY DISPATCHED.
&&
RAHThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 11:15 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Nash | 69 min |
| Aug 11, 12:20 AM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 55 min |
| Aug 11, 12:36 AM EDT | Special Weather Statement | RAH | Guilford | 54 min |
| Aug 11, 12:59 AM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore, Randolph | 61 min |
| Aug 11, 1:27 AM EDT | Special Weather Statement | RAH | Alamance | 63 min |
| Aug 11, 1:36 AM EDT | Special Weather Statement | RAH | Moore | 54 min |
| Aug 11, 1:53 AM EDT | Severe Thunderstorm Warning | RAH | Harnett, Lee, Moore | 52 min |
| Aug 11, 2:46 AM EDT | Special Weather Statement | RAH | Harnett | 59 min |
| Aug 11, 3:38 AM EDT | Special Weather Statement | RAH | Sampson | 67 min |
| Aug 11, 4:03 AM EDT | Special Weather Statement | RAH | Johnston | 57 min |
| Aug 11, 1:41 PM EDT | Special Weather Statement | RAH | Person | 64 min |
| Aug 11, 2:13 PM EDT | Special Weather Statement | RAH | Harnett | 62 min |
| Aug 11, 2:43 PM EDT | Special Weather Statement | RAH | Vance, Warren | 62 min |
| Aug 11, 2:47 PM EDT | Special Weather Statement | RAH | Johnston | 58 min |
| Aug 11, 3:57 PM EDT | Special Weather Statement | RAH | Wayne | 33 min |
| Aug 11, 4:14 PM EDT | Severe Thunderstorm Warning | RAH | Wayne, Wilson | 61 min |
| Aug 11, 4:22 PM EDT | Special Weather Statement | RAH | Halifax | 23 min |
| Aug 11, 4:45 PM EDT | Areal Flood Advisory | RAH | Wayne | 60 min |
| Aug 11, 5:43 PM EDT | Special Weather Statement | RAH | Sampson | 32 min |
| Aug 11, 5:45 PM EDT | Special Weather Statement | RAH | Edgecombe, Halifax | 45 min |
| Aug 11, 6:02 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Halifax | 58 min |
| Aug 11, 7:13 PM EDT | Special Weather Statement | RAH | Sampson | 32 min |
| Aug 11, 7:41 PM EDT | Special Weather Statement | RAH | Franklin | 34 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.